Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 536, NWS Tulsa, OK

December 27, 2008Osage County, Pawnee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Dec 27, 2008, 6:24 AM CST for Osage County, Pawnee County, Tulsa County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2008, 6:24 AM CST (12:24 UTC)
Expired
Dec 27, 2008, 7:00 AM CST
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 2:02 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 0.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
113 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 271224
SVRTSA
OKC113-117-143-271300-
/O.NEW.KTSA.SV.W.0536.081227T1224Z-081227T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
624 AM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 700 AM CST

* AT 621 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR WESTPORT...MOVING NORTHEAST
  AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAND
  SPRINGS...TULSA...SPERRY AND SKIATOOK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3646 9605 3619 9582 3608 9622 3609 9630
      3615 9630 3617 9627 3617 9639 3620 9642
TIME...MOT...LOC 1224Z 235DEG 41KT 3619 9626

$$
2 follow-up statements
000 
WWUS54 KTSA 271244
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 AM CST SAT DEC 27 2008

OKC117-271254-
/O.CAN.KTSA.SV.W.0536.000000T0000Z-081227T1300Z/
PAWNEE OK-
644 AM CST SAT DEC 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE COUNTY IS
CANCELLED...

LAT...LON 3634 9622 3646 9605 3619 9582 3611 9611
TIME...MOT...LOC 1244Z 247DEG 37KT 3634 9604 3623 9601

$$

OKC113-143-271300-
/O.CON.KTSA.SV.W.0536.000000T0000Z-081227T1300Z/
OSAGE OK-TULSA OK-
644 AM CST SAT DEC 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CST
FOR TULSA AND SOUTHEASTERN OSAGE COUNTIES...

AT 643 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SKIATOOK TO SPERRY...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPERRY...TULSA
AND SKIATOOK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3634 9622 3646 9605 3619 9582 3611 9611
TIME...MOT...LOC 1244Z 247DEG 37KT 3634 9604 3623 9601

$$
000 
WWUS54 KTSA 271300
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 AM CST SAT DEC 27 2008

OKC113-143-271309-
/O.EXP.KTSA.SV.W.0536.000000T0000Z-081227T1300Z/
OSAGE OK-TULSA OK-
659 AM CST SAT DEC 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR TULSA AND SOUTHEASTERN OSAGE
COUNTIES EXPIRES AT 700 AM CST...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 50 MPH...SMALL HAIL AND HEAVY RAIN WILL STILL BE 
POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 AM. 

LAT...LON 3634 9622 3646 9605 3619 9582 3611 9611
TIME...MOT...LOC 1259Z 247DEG 37KT 3640 9586 3629 9583

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 5:52 AM CST, 32 minutes earlier.

Area forecast discussion, Dec 27, 5:52 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
552 AM CST SAT DEC 27 2008

.AVIATION...
A STRONG COLD FRONT WAS MOVING ACROSS THE REGION THIS MORNING. MVFR
CONDITIONS ARE EXPECTED AHEAD OF THE FRONT WITH IFR CONDITIONS
EXPECTED NEAR THE SQUALL LINE AS IT PASSES. CONDITIONS WILL IMPROVE
TO VFR ABOUT 2 HOURS AFTER THE PASSAGE OF THE COLD FRONT.

&&

.PREV DISCUSSION... /ISSUED 311 AM CST SAT DEC 27 2008/

DISCUSSION...

A STRONG LOW PRESSURE SYSTEM WILL BRING SEVERE WEATHER TO THE AREA
TODAY.

THE UPPER LEVEL TROF OVER NEW MEXICO EARLY THIS MORNING WILL
MOVE EASTWARD TODAY...PROVIDING LARGE SCALE LIFT OVER THE REGION. A
COLD FRONT AND ASSOCIATED THUNDERSTORM ACTIVITY HAS BEEN WORKING
ITS WAY EAST EARLY THIS MORNING AND LOOKS TO ENTER THE FAR
NORTHWEST PORTION OF THE FORECAST AREA BY 4AM. THE FRONT WILL
CONTINUE TO MOVE EASTWARD DURING THE DAY...WITH TEMPERATURES
QUICKLY FALLING AS THE FRONT PASSES...AND HIGH TEMPERATURES ACROSS
THE NORTHWEST PORTION OF THE FORECAST AREA WILL BE OCCURRING AT
THE START OF THE PERIOD. AHEAD OF THE FRONT...TEMPERATURES WERE IN
THE UPPER 60S TO LOW 70S AND DEWPOINTS WERE IN THE LOW TO MID 60S.
THIS HAS LEAD TO AN UNSTABLE ATMOSPHERE ACROSS THE FORECAST
AREA...WITH CAPE VALUES OF 500 TO AROUND 1000 J/KG. AHEAD OF THE
FRONT...THUNDERSTORMS WILL INCREASE IN COVERAGE AS THE LOW LEVEL
JET STRENGTHENS...ESPECIALLY OVER FAR EASTERN OKLAHOMA AND WESTERN
ARKANSAS WHERE THE DEEPEST LOW LEVEL MOISTURE RESIDES. IN ADDITION
TO THE INSTABILITY...STRONG WIND SHEAR OVER THE REGION COULD
SUPPORT ISOLATED SEVERE THUNDERSTORMS WITHIN THIS ACTIVITY.

CONVERGENCE ALONG THE COLD FRONT AND THE ADDITIONAL LIFT FROM THE
UPPER TROF WILL MAINTAIN THE THUNDERSTORM ACTIVITY ALONG THE COLD
FRONT AS IT MOVES INTO THE FORECAST AREA. THE THUNDERSTORMS WILL
FORM A SQUALL LINE CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS
AND HAIL. EMBEDDED SUPERCELLS AND TORNADOES WILL ALSO BE POSSIBLE WITHIN
THE SQUALL LINE. TORNADO WATCHES ARE IN EFFECT THIS MORNING FOR MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WHILE INTENSE RAINFALL
WILL ACCOMPANY THE FRONT...THE LINE OF STORMS WILL BE MOVING FAIRLY
QUICKLY AND GROUND CONDITIONS HAVE BEEN DRY...SO DO NOT ANTICIPATE
WIDESPREAD FLASH FLOODING. HOWEVER...LOCALIZED FLOODING MAY
OCCUR...ESPECIALLY IN URBAN AREAS AND LOCATIONS THAT RECEIVE HEAVY
RAIN AHEAD OF THE SQUALL LINE.

THE FRONT IS EXPECTED TO BE THROUGH THE ENTIRE AREA BY LATE THIS
AFTERNOON...WITH PRECIP COMING TO AN END BY THIS EVENING.

SURFACE HIGH PRESSURE AND NEARLY ZONAL UPPER FLOW SETS UP IN THE
WAKE OF TODAYS SYSTEM. GOOD RADIATIONAL COOLING CONDITIONS WILL
BRING CHILLY TEMPERATURES THE NEXT COUPLE OF NIGHTS. DAYTIME
TEMPERATURES WILL WARM TO ABOVE SEASONAL NORMS AT THE BEGINNING OF
THE WORK WEEK BEFORE THE NEXT COLD FRONT MOVES THROUGH ON TUESDAY
AND TEMPERATURES RETURN TO NEAR AVERAGE INTO THE NEW YEAR. NO
PRECIPITATION IS EXPECTED WITH THE FROPA DUE TO A LACK OF
MOISTURE.

AN UPPER TROF DIGS INTO THE MIDWEST TOWARDS THE END OF THE WORK WEEK
WITH ANOTHER COLD FRONT MOVING THROUGH THE FORECAST AREA LATE
THURSDAY INTO FRIDAY. THE LATEST GFS RUN IS STRONGER AND FURTHER
SOUTH THAN THE ECMWF WITH THIS SYSTEM AND APPEARS TO BE AN OUTLIER.
WILL STICK WITH THE MORE CONSISTENT ECMWF FOR NOW...WHICH KEEPS THE
FORECAST AREA DRY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...15
Hazardous weather outlook, Dec 27, 4:48 AM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
448 AM CST SAT DEC 27 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CST SAT DEC 27 2008

...SQUALL LINE ASSOCIATED WITH A COLD FRONT MOVING THROUGH THE REGION
TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST...WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...ELEVATED.
AREA...FAR EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST...WEST CENTRAL ARKANSAS.
ONSET...ONGOING.

FIRE WEATHER DANGER.
RISK...LIMITED..SPREADINDEX=40.
AREA...SOUTHEAST OKLAHOMA.
ONSET...THIS MORNING.

AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

DISCUSSION...
A COLD FRONT WAS PUSHING INTO CENTRAL OKLAHOMA EARLY THIS MORNING.
A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG AND AHEAD OF THE COLD
FRONT. VERY WARM AND MOIST AIR AHEAD OF THE FRONT WILL CONTINUE TO
FEED THE THUNDERSTORMS AS THIS SQUALL LINE MOVES EAST ACROSS THE
REGION THIS MORNING AND EARLY AFTERNOON. THE LINE OF SHOWERS AND
THUNDERSTORMS HAS A HISTORY OF PRODUCING VERY STRONG AND GUSTY WINDS
ALONG WITH VERY INTENSE LIGHTNING AND HEAVY RAIN.

MOVEMENT OF THE SQUALL LINE WAS TO THE EAST AT 25 MPH AND THIS WILL
MOVE IT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY EARLY
THIS AFTERNOON.

VERY HEAVY RAIN IS ALSO BEING PRODUCED BUT HEAVIER AMOUNTS WILL
LIKELY IN FAR EAST OKLAHOMA AND NORTHWEST ARKANSAS WHERE HIGHER
AVAILABLE MOISTURE IS IN PLACE.

STRONG SHEAR IS NEAR THIS FRONT AND ISOLATED TORNADOES ARE
POSSIBLE WITH THIS SYSTEM.

DRY AIR PUSHING IN FROM THE SOUTHWEST WILL CAUSE LOW
HUMIDITY AND A PERIOD OF INCREASE FIRE BEHAVIOR IN SOUTHEAST
OKLAHOMA DURING THE LATE MORNING AND AFTERNOON HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE ALONG WITH A DRIER AIR MASS WILL MOVE INTO THE
REGION BEHIND THE COLD FRONT AND BRING SEVERAL DAYS OF QUIET
WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Dec 27, 3:34 AM CST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CST SAT DEC 27 2008

OKZ054-059-271030-
OSAGE OK-PAWNEE OK-
334 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND WESTERN PAWNEE

AT 334 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 25 MILES NORTHWEST OF APPERSON TO 42 MILES WEST
OF PAWNEE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER...GRAINOLA...PAWNEE...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9636 3617 9661 3616 9682 3625 9683
      3625 9692 3633 9692 3635 9703 3651 9704
      3656 9690 3659 9690 3659 9704 3670 9707
      3671 9705 3670 9694 3676 9689 3676 9683
      3679 9676 3700 9675
TIME...MOT...LOC 0934Z 249DEG 38KT 3700 9707 3625 9751
Special weather statement, Dec 27, 4:29 AM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 AM CST SAT DEC 27 2008

OKZ054-059-271115-
OSAGE OK-PAWNEE OK-
429 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND WESTERN PAWNEE

AT 429 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHEAST OF FORAKER TO 7 MILES
SOUTHWEST OF FAIRFAX...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...
FAIRFAX...BURBANK...OKESA...APPERSON...WEBB CITY...PEARSONIA...
BIGHEART...FORAKER...HULAH AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9601 3672 9601 3644 9704 3651 9704
      3654 9699 3656 9690 3659 9690 3660 9691
      3658 9699 3659 9704 3667 9708 3672 9704
      3670 9694 3676 9689 3676 9683 3679 9676
      3700 9675
TIME...MOT...LOC 1029Z 242DEG 40KT 3704 9636 3651 9673
Special weather statement, Dec 27, 5:04 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
504 AM CST SAT DEC 27 2008

OKZ054-059-271145-
OSAGE OK-PAWNEE OK-
504 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND WESTERN PAWNEE

AT 504 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF BURBANK TO 21 MILES SOUTHWEST OF
MARAMEC...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...OSAGE...
HOMINY...WYNONA...FAIRFAX...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...GRAINOLA...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND AND
RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9616 3617 9646 3616 9683 3625 9683
      3625 9692 3633 9692 3635 9703 3651 9704
      3656 9690 3660 9691 3658 9701 3660 9706
      3671 9702 3670 9694 3676 9689 3676 9683
      3679 9676 3700 9675
TIME...MOT...LOC 1104Z 224DEG 39KT 3673 9672 3613 9693
Special weather statement, Dec 27, 5:44 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CST SAT DEC 27 2008

OKZ054>056-059-060-064-271230-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
544 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA...WASHINGTON...OSAGE...CREEK...WESTERN
     TULSA AND PAWNEE

AT 544 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF HULAH TO 2 MILES SOUTHWEST
OF OILTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...BARNSDALL...
BARTLESVILLE...DEWEY...COPAN...MARAMEC...CLEVELAND...BRISTOW...
OILTON...AND MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED.

LAT...LON 3700 9565 3564 9641 3565 9663 3616 9663
      3617 9683 3700 9646
TIME...MOT...LOC 1144Z 238DEG 38KT 3698 9611 3607 9660
Special weather statement, Dec 27, 6:21 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 AM CST SAT DEC 27 2008

OKZ054>057-059>062-064>067-070-271315-
CRAIG OK-CREEK OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
621 AM CST SAT DEC 27 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...NORTHWESTERN WAGONER...ROGERS...NORTHWESTERN CRAIG...
     NOWATA...WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA...
     NORTHWESTERN MAYES AND EASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND OKFUSKEE

AT 621 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF WANN TO 19 MILES SOUTHWEST
OF PADEN. THIS LINE OF STORMS WAS MOVING EAST AT 30 MPH...WITH
INDIVIDUAL STORMS MOVING TO THE NORTHEAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH ACROSS THE ENTIRE ALERT AREA. RESIDENTS IN THESE COUNTIES SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.

LAT...LON 3698 9504 3531 9599 3530 9644 3546 9645
      3542 9649 3544 9656 3538 9654 3539 9662
      3584 9663 3700 9588
TIME...MOT...LOC 1221Z 283DEG 26KT 3694 9580 3535 9682

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 3:34 AM CSTSpecial Weather StatementTSAPawnee56 min
Dec 27, 4:29 AM CSTSpecial Weather StatementTSAOsage46 min
Dec 27, 5:04 AM CSTSpecial Weather StatementTSAOsage, Pawnee41 min
Dec 27, 5:44 AM CSTSpecial Weather StatementTSACreek, Osage, Pawnee, Washington46 min
Dec 27, 6:21 AM CSTSpecial Weather StatementTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Rogers and 2 more54 min
Dec 27, 6:58 AM CSTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner2 hr
Dec 27, 7:05 AM CSTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more40 min
Dec 27, 7:21 AM CSTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee24 min
Dec 27, 7:23 AM CSTTornado WarningTSAMuskogee, Okmulgee, Wagoner37 min
Dec 27, 7:39 AM CSTTornado WarningTSAWagoner18 min
Dec 27, 7:46 AM CSTSpecial Weather StatementTSADelaware, Mayes, Ottawa59 min
Dec 27, 7:52 AM CSTSevere Thunderstorm WarningTSAMayes, Wagoner38 min
Dec 27, 8:14 AM CSTSpecial Weather StatementTSAWagoner31 min
Dec 27, 8:19 AM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa41 min
Dec 27, 8:46 AM CSTSpecial Weather StatementTSAAdair, Cherokee59 min
Dec 27, 8:50 AM CSTSpecial Weather StatementTSAPittsburg25 min
Dec 27, 9:02 AM CSTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Dec 27, 9:24 AM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah50 min
Dec 27, 9:34 AM CSTSpecial Weather StatementTSASequoyah41 min
Dec 27, 9:50 AM CSTSpecial Weather StatementTSALatimer40 min
Dec 27, 10:02 AM CSTSpecial Weather StatementTSAChoctaw, Pushmataha43 min
Dec 27, 10:16 AM CSTSpecial Weather StatementTSAAdair, Choctaw, Haskell, Latimer, LeFlore, Pushmataha and 1 more59 min
Dec 27, 10:25 AM CSTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha56 min
Dec 27, 10:52 AM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.